12,000

We have over 12,000 students, from over 100 countries, within one of the safest campuses in the UK

93%

93% of Lancaster students go into work or further study within six months of graduating

Home > Research > Publications & Outputs > Grothendieck group invariants for partly self-a...
View graph of relations

« Back

Grothendieck group invariants for partly self-adjoint operator algebras.

Research output: Contribution to journalJournal article

Published

Journal publication date02/2000
JournalInternational Journal of Mathematics
Journal number1
Volume11
Number of pages24
Pages41-64
Original languageEnglish

Abstract

Partially ordered Grothendieck group invariants are introduced for general operator algebras and used in the classification of direct systems and direct limits of finite-dimensional complex incidence algebras with common reduced digraph H (systems of H-algebras). In particular the dimension distribution group G (A; C), defined for an operator algebra A and a self-adjoint subalgebra C, generalizes both the K0 group of a σ-unital C*-algebra B and the spectrum (fundamental relation) R(A) of a regular limit A of triangular digraph algebras. This invariant is more economical and computable than the regular Grothendieck group which nevertheless forms the basis for a complete classification of regular systems of H-algebras.